Alert archive / California / Gale Warnings in 2024

Gale Warning 37, NWS Eureka, CA

June 13, 2024

NWS Eureka, CA issued this gale warning at Jun 13, 2024, 2:44 PM PDT. It took effect at Jun 14, 2024, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2024, 2:44 PM PDT (21:44 UTC)
In effect from
Jun 14, 2024, 12:00 PM PDT
Expired
Jun 14, 2024, 9:00 PM PDT
In force
9 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

739 
WHUS76 KEKA 132144
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
244 PM PDT Thu Jun 13 2024

PZZ455-140545-
/O.EXT.KEKA.SC.Y.0069.000000T0000Z-240614T1900Z/
/O.NEW.KEKA.GL.W.0037.240614T1900Z-240615T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
244 PM PDT Thu Jun 13 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT FRIDAY...
...GALE WARNING IN EFFECT FROM NOON TO 9 PM PDT FRIDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 8 to 10 feet expected. For the 
  Small Craft Advisory, northwest winds 20 to 30 kt with gusts 
  up to 45 kt and seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from noon to 9 PM PDT Friday. For 
  the Small Craft Advisory, until noon PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-140545-
/O.EXT.KEKA.GL.W.0036.000000T0000Z-240614T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 PM PDT Thu Jun 13 2024

...GALE WARNING NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  10 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-140400-
/O.EXT.KEKA.SE.W.0026.000000T0000Z-240614T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 PM PDT Thu Jun 13 2024

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Very steep and hazardous seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-140545-
/O.EXB.KEKA.SC.Y.0069.000000T0000Z-240615T0100Z/
Pt St George to Cape Mendocino out 10 nm-
244 PM PDT Thu Jun 13 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 6 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
703 
WHUS76 KEKA 132252
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
352 PM PDT Thu Jun 13 2024

PZZ470-140700-
/O.CAN.KEKA.SE.W.0026.000000T0000Z-240614T0400Z/
/O.EXB.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
352 PM PDT Thu Jun 13 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-140700-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T1900Z/
/O.CON.KEKA.GL.W.0037.240614T1900Z-240615T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
352 PM PDT Thu Jun 13 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT FRIDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts up to 40 kt and seas 8 to 10 feet expected. For the Small
  Craft Advisory, northwest winds 20 to 30 kt with localized gusts
  up to 40 kt and seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from noon to 9 PM PDT Friday. For 
  the Small Craft Advisory, until noon PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-140700-
/O.CON.KEKA.GL.W.0036.000000T0000Z-240614T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
352 PM PDT Thu Jun 13 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  10 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-140700-
/O.EXT.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/
Pt St George to Cape Mendocino out 10 nm-
352 PM PDT Thu Jun 13 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with localized gusts up to 35 kt
  and seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
704 
WHUS76 KEKA 140955
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
255 AM PDT Fri Jun 14 2024

PZZ455-141800-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T1900Z/
/O.CON.KEKA.GL.W.0037.240614T1900Z-240615T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
255 AM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts to 40 kt and seas 8 to 10 feet expected. For the Small
  Craft Advisory, northwest winds 15 to 25 kt with localized gusts
  to 35 kt and seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from noon today to 9 PM PDT this 
  evening. For the Small Craft Advisory, until noon PDT today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-141800-
/O.CON.KEKA.GL.W.0036.000000T0000Z-240614T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
255 AM PDT Fri Jun 14 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WHAT...North winds 20 to 30 kt with gusts to 40 kt and seas 9 
  to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-141800-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/
Pt St George to Cape Mendocino out 10 nm-
255 AM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 5 to 15 kt with gusts to 25 kt and seas 6 to
  8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-141800-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
255 AM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 15 to 20 kt with gusts to 30 kt and seas 7 
  to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
868 
WHUS76 KEKA 141549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
849 AM PDT Fri Jun 14 2024

PZZ455-150000-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T1900Z/
/O.CON.KEKA.GL.W.0037.240614T1900Z-240615T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
849 AM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 8 to 10 feet expected. For the 
  Small Craft Advisory, northwest winds 15 to 25 kt with gusts 
  up to 40 kt and seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from noon today to 9 PM PDT this 
  evening. For the Small Craft Advisory, until noon PDT today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-142200-
/O.CON.KEKA.GL.W.0036.000000T0000Z-240614T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
849 AM PDT Fri Jun 14 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-142200-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/
Pt St George to Cape Mendocino out 10 nm-
849 AM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-142200-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
849 AM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
170 
WHUS76 KEKA 142154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
254 PM PDT Fri Jun 14 2024

PZZ450-142300-
/O.EXP.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/
Pt St George to Cape Mendocino out 10 nm-
254 PM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...


$$

PZZ470-142300-
/O.EXP.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
254 PM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...


$$

PZZ475-150400-
/O.EXT.KEKA.GL.W.0036.000000T0000Z-240615T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
254 PM PDT Fri Jun 14 2024

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 40 kt and 
  seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-150400-
/O.CON.KEKA.GL.W.0037.000000T0000Z-240615T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
254 PM PDT Fri Jun 14 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
191 
WHUS76 KEKA 150404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
904 PM PDT Fri Jun 14 2024

PZZ475-151215-
/O.EXP.KEKA.GL.W.0036.000000T0000Z-240615T0400Z/
/O.NEW.KEKA.SC.Y.0070.240615T0404Z-240615T2200Z/
/O.NEW.KEKA.GL.A.0022.240615T2200Z-240616T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
904 PM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
MORNING...
...GALE WARNING HAS EXPIRED...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 6 to 9 feet. For the Gale 
  Watch, north winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 9 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PDT Saturday. 
  For the Gale Watch, from Saturday afternoon through Sunday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ455-151215-
/O.EXP.KEKA.GL.W.0037.000000T0000Z-240615T0400Z/
/O.NEW.KEKA.SC.Y.0070.240615T0404Z-240615T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
904 PM PDT Fri Jun 14 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 13, 5:18 AM PDT, 9 hours 26 minutes earlier.

Area forecast discussion, Jun 13, 5:18 AM PDT, 9 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
518 AM PDT Thu Jun 13 2024

.SYNOPSIS...Dry weather expected through the weekend. Interior
temperatures are forecast to trend down today and moderate to near
seasonal levels this weekend. Much stronger westerly to
northwesterly winds are expected in the interior this weekend.

&&

.DISCUSSION...Extensive stratus covered coastal areas north
of Cape Mendocino and extended deep into North Coast river
valleys this morning. Low clouds were also forming south of Fort
Bragg along the Mendocino coast. The low overcast will most likely
scour this afternoon in response to daytime heating and mixing.
The clearing may not last very long for the North Coast as damp
onshore breezes results in new stratus generation by early this
evening. Stratus and marine layer depth will probably increase on
Friday in response to a shortwave through that is forecast to move
into the Pac NW by Sat. NW breezes in the wake of the shortwave
should mix down and scour out the low clouds on Sat. It will get
windy this weekend.

Prime concern heading into the weekend is potential for strong
and gusty westerly to northwesterly winds in the interior,
particularly in Lake, Trinity and Mendocino due to the low RH's.
Peak gusts from 25 to 35 mph are probable, with lower
probabilities for gusts to 40-50 mph. Strongest winds will most
likely occur on Sunday with the passage of a 500mb shortwave
trough. Windy conditions in the interior will probably continue
into Monday. With fine fuels curing, the strong westerly to
northwesterly winds will pose a slight risk for rapid spreading
grass fires both Sunday and Monday. The highest risk will be in
Lake and perhaps eastern Trinity and southern Mendocino where fine
fuels continue to cure.

Interior temperatures are forecast to trend down today through
the weekend. Pockets of moderate heat risk persist today in Lake
county, otherwise low or no risk is forecast for the weekend
into early next week. Slightly cooler air and continued dry
conditions with clear skies should result in chilly overnight
temperatures once winds decouple. There is a chance (20-40%) for
brief morning frost in the colder valleys of Trinity and eastern
Humboldt counties this weekend and early next week.

This trough is forecast to be relatively dry and right now the
potential for any precipitation is quite meager, 5-10% chance for
Del Norte late this weekend. Models diverge on the track of the
500mb trough. Minuscule amounts of rain is not impossible for Del
Norte and northern Humboldt on Monday. Wetting rain chances are
meager with NBM probabilities for greater than 0.10in no more than
13% for Del Norte and northern Humboldt counties. NBM has
temperatures remaining near seasonal normals early next week,
followed by gradual warming mid to late next week. DB

&&

.AVIATION...Stratus has returned to the coastal terminals early this
morning, with IFR ceilings being reported. These could briefly dip
down to LIFR around sunrise, before lifting by mid-morning. Winds at
the coastal terminals will be breezy this afternoon, especially at
CEC, and will ease after sunset. Stratus will likely return tonight,
starting first around Humboldt Bay, then advecting toward CEC. UKI
will stay VFR today with typical afternoon breezes. JB

&&

.MARINE...Gales force winds gusting up to 40 knots continue in the
outer waters early this morning. The sea state remains hazardous
with 10 to 13 ft waves at 10 seconds being observed. Some easing is
expected this afternoon north of Cape Mendocino. While seas will
remain steep, significant wave heights will dip below 10 ft by
Friday afternoon. South of Cape Mendocino, gales force gusts will
continue in the expansion fan into Friday. Currently, the expansion
fan drifts more into the southern inner waters Friday, which could
lead to the return of gales near-shore, but these will subside below
gales by Friday evening. The threat of gales look low over the
weekend although northerly winds will remain breezy. The sea state
will continue to be characterized by northerly wind waves and mid-
period northwesterly swells through the weekend. JB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Hazardous Seas Warning until 9 AM PDT this morning for
     PZZ450.

     Small Craft Advisory until 3 AM PDT Saturday for PZZ455.

     Gale Warning until 9 AM PDT this morning for PZZ470.

     Hazardous Seas Warning from 9 AM this morning to 3 PM PDT
     this afternoon for PZZ470.

     Gale Warning until 9 AM PDT Friday for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:55 PM PDTSmall Craft AdvisoryEKA42 hr
Jun 13, 2:42 AM PDTHazardous Seas WarningEKA13 hr
Jun 13, 1:28 PM PDTFire Weather WatchEKA24 hr

Nearby

Gale Warnings in California, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.